# SDR SCNA20250814319

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-800
- Aircraft serial: 41131
- Aircraft time: 23,962 hours, 14,414 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L GIRT BAR IS HARD TO OPERATE AND STICKY.   INSPECTED OUTER SLIDE AND GIRT BAR NO DEFECTS NOTED AND OPS CHECK NORMAL AND FREELY IAW 25-66-00 OK FOR SRV.
